# SDR ABXA9800137

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46075
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769859
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON LOWER SKIN AT LEFT WING LEADING EDGE, JUST INBOARD OF NR 2 STUB WING, AFT OF SLOT DOOR.  REPAIRED IAW ABX REA D857-21927MR.
